# SDR VNAA202109021114

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 4,120 hours, 3,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 1 CRACKS REPORTED ON BOTH FWD AND AFT SIDES OF PAX DOOR / 670-52-11-287(ZONE1)_REV-E (PERM REPAIR - DISPOSITIONS FOR CRACKS IN PASSENGER DOOR (PHASE IV) / UPON FURTHER INSPECTION, FOUND DAMAGE TO BE IN ZONE 2 ON BOTH FWD AND AFT SIDES AND NOT ZONE 1 AS PREVIOUSLY DOCUMENTED. PERFORMED PERMANENT REPAIR FOR CRACKS IN PASSENGER DOOR SIDE PANEL ZONE 2 IAW REO 670-52-11-104 REV H AND CRJ900 SRM 52-11-04-201-004-A01 UP TO STEP 7. STEPS 8 THROUGH COMPLETION NEED C/W AS WELL AS ALL RADI ON BOTH FILLERS AND DOUBLERS, ALL FASTENER HOLES NEED REAMED TO FINAL DIMENSION, AND BOTH DOUBLERS AND FILLERS NEED PAINT APPLIED. PERFORMED PERMANENT REPAIR FOR CRACKS IN PASSENGER DOOR FWD AND AFT SIDE PANELS (ZONE 2) IAW REO 670-52-11-104 REV H AND CRJ900 SRM 52-11-04-201-004-A01 STEPS 8 THROUGH COMPLETION. AS WELL AS EA 21-C9-52-892 (USE OF MEK IN LIEU OF ALUMA-PREP FOR SURFACE PREPARATION) THIS IS A PERMANENT REPAIR. THIS CLEARS TEMP REPAIR. FORM 337 COMPLETED AND FILED.
